Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax bridgey1128

Posted by headachequeen on December 26, 2005, at 20:34:12

In reply to Re: topomax, posted by bridgey1128 on December 23, 2005, at 12:58:18

> I just started back on it again. I gained all 30lbs back after I stopped taking it!!! AAAAAHHH!!! Very frustrating. I have started again hoping just to stay on 50mg for a while. I have learned to deal with my moods. I just need some help with the weight.

Hi Bridgey! The first time I went for that intensive eeg telemetry etc ad infinitum test the tech doing the test was the one who had been involved in the work involving topomax and weight loss. The neurologist she worked with was the one who linked topomax and its side effect with weight loss and did the studies that followed up on the side effect...
she warned me that when one stopped taking topomax the weight would flood back in a hurry...
and it seems to be the case...

I just noticed a post .. have not been getting the posts for a while... from someone wondering if it is better to start taking topomax in the evening...
when one starts on this stuff, it is always better to start on low doses and to start with evening doses until one attains half the planned total dosage... then add morning dosages working up to the other half over a slow period of time...

Bridgey, I hope that you can work out the moods and the weight...
I am still working on a migraine-free life and using topomax to manage a seizure-free life without the dread topomax...
but discovered that the neurologist using me and the fact that the variation of epilepsy that I am blessed with as a source of information for his next publication...
so have been postponing appointments.. the tests he orders cause seizures so they can study them and their effects and that sets off a new series of seizures until the topomax gets them under control, including daytime ones...
so I hate to be a wet blanket but he can find another guinea pig...
have had several massive seizures since the last intensive etc and it is following the pattern that led up to that hospital stay after the statis episode... don't really feel like repeating history

my regular doctor has increased the topomax to control the seizures and will slowly reduce it when things are under control....

and so far no side effects other than to the tests... arrgghhh

kat


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20051221/msgs/592305.html